MAUDE Adverse Event Report: COVIDIEN MONOJECT; NEEDLE, ASPIRATION AND INJECTION, REUSABLE

COVIDIEN MONOJECT; NEEDLE, ASPIRATION AND INJECTION, REUSABLE
Model Number 8881245164
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 11/09/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Submit date: 11/28/2017.An investigation is currently underway.Upon completion, the results will be forwarded.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The customer reports that the bone marrow aspirate needle broke off in the patient's iliac crest during a procedure.Forceps were used to pull out the broken piece.
 
Additional Manufacturer Narrative
The report refers to product code 8881245164 illinois sternal-illiac needle with lot number 170300024.A device history record was reviewed and was confirmed that products were produced accomplishing quality requirements no non-conformance reports (ncr)s were found it.No samples were provided for evaluation, the preventive and corrective actions for this complaint will be documented on a formal corrective/preventative action (capa).A qa alert was issued at the manufacturing facility for the incoming inspection area.This complaint will be used for tracking and trending purposes.If information is provided in the future, a supplemental report will be issued.

Brand Name
MONOJECT
Common Device Name
NEEDLE, ASPIRATION AND INJECTION, REUSABLE
Manufacturer (Section D)
COVIDIEN
boulevard insurgentes 19030
tijuana 22225
MX  22225
MDR Report Key7064542
Report Number1282497-2017-05486
Device Sequence Number13648891
Product Code GDM
UDI-Device Identifier20884521020471
UDI-Public20884521020471
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/22/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2021
Device Model Number8881245164
Device Catalogue Number8881245164
Device Lot Number170300024
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/09/2017
Supplement Date Received by Manufacturer11/09/2017
Initial Report FDA Received Date11/28/2017
Supplement Report FDA Received Date02/22/2018
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;